# SDR AALA20000351

- Difficulty date: February 25, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE SEAT PATH LIGHTS AT ROW 32 TO ROW 41 INOPERATIVE.  REPAIRED SHORTED WIRE AT ROW 36.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
